Sarcoidosis in children [3]

A. K. Shetty, A. Gedalia

Research output: Contribution to journalLetter

1 Citation (Scopus)
Original languageEnglish
Number of pages1
JournalActa Paediatrica, International Journal of Paediatrics
Volume88
Issue number2
Publication statusPublished - 22-03-1999
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Pediatrics, Perinatology, and Child Health

Cite this

Shetty, A. K. ; Gedalia, A. / Sarcoidosis in children [3]. In: Acta Paediatrica, International Journal of Paediatrics. 1999 ; Vol. 88, No. 2.
@article{ca22252154e440928dbfad0f890571cd,
title = "Sarcoidosis in children [3]",
author = "Shetty, {A. K.} and A. Gedalia",
year = "1999",
month = "3",
day = "22",
language = "English",
volume = "88",
journal = "Acta Paediatrica, International Journal of Paediatrics",
issn = "0803-5253",
publisher = "Wiley-Blackwell",
number = "2",

}

Sarcoidosis in children [3]. / Shetty, A. K.; Gedalia, A.

In: Acta Paediatrica, International Journal of Paediatrics, Vol. 88, No. 2, 22.03.1999.

Research output: Contribution to journalLetter

TY - JOUR

T1 - Sarcoidosis in children [3]

AU - Shetty, A. K.

AU - Gedalia, A.

PY - 1999/3/22

Y1 - 1999/3/22

UR - http://www.scopus.com/inward/record.url?scp=0033047801&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033047801&partnerID=8YFLogxK

M3 - Letter

VL - 88

JO - Acta Paediatrica, International Journal of Paediatrics

JF - Acta Paediatrica, International Journal of Paediatrics

SN - 0803-5253

IS - 2

ER -